# SDR MALA954530

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828MA
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Packing
- Part number: AS3209110
- Condition: Deteriorated
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3106 - DURING CRUISE EN ROUTE FROM DTW TO YOW, THE CREW NOTED OILY SMOKE COMING FROM THE BLEED AIR SYSTEM.  THE CREW SHUT DOWN BOTH BLEEDS AND RETURNED TO DTW WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 N1 PROBE O-RINGS.  THE SYSTEM OPERATED SATISFACTORILY.  (M)
